Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/9723
Title: Generalized vector quasi-equilibrium problems
Authors: Li, SJ
Teo, KL
Yang, XQ 
Keywords: Generalized vector quasi-equilibrium problem
Lower semicontinuity
Nonlinear scalarization function
Upper semicontinuity
Issue Date: 2005
Publisher: Springer
Source: Mathematical methods of operations research, 2005, v. 61, no. 3, p. 385-397 How to cite?
Journal: Mathematical methods of operations research 
Abstract: This paper deals with generalized vector quasi-equilibrium problems. Using a so-called nonlinear scalarization function and a fixed point theorem, existence theorems for two classes of generalized vector quasi-equilibrium problems are established.
URI: http://hdl.handle.net/10397/9723
ISSN: 1432-2994
EISSN: 1432-5217
DOI: 10.1007/s001860400412
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

44
Last Week
1
Last month
0
Citations as of Aug 21, 2017

WEB OF SCIENCETM
Citations

41
Last Week
0
Last month
1
Citations as of Aug 20, 2017

Page view(s)

45
Last Week
0
Last month
Checked on Aug 20, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.